# SDR CA110421002

- Difficulty date: April 15, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 747SP-J6
- Aircraft time: 57,914 hours
- Engine: Pwa JT9D7J
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Channel
- Part number: 65B8219713
- Condition: Misinstalled
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) UPON REMOVAL OF LT WING L/E THROTTLE CABLE PULLEY BRACKET AT BS 445.5 FOR ACCESS, FOUND SUPPORT CHANNEL WRONGLY INSTALLED IAW IPC 76-11-44-02.  AFT ATTACHMENT SAFETY BOLT, BACB30DX6-18 AND WASHER, BACW10P95A, MISSING.  THE ASSY COULD HAVE DETACHED AND DISTURBED THE THROTTLE CABLES ROUTING.  PARTS WERE ORDERED FOR REPLACEMENT IAW IPC 76-11-44-02 AND AN INSPECTION WAS CALLED FOR OTHER STATIONS WITH SIMILAR INSTALLATION.
